Duke Mathematical Journal

Second order determinants of Legendre polynomials

George E. Forsythe

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 18, Number 2 (1951), 361-371.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077476566

Mathematical Reviews number (MathSciNet)
MR0043953

Zentralblatt MATH identifier
0042.30501

Digital Object Identifier
doi:10.1215/S0012-7094-51-01827-3

Subjects
Primary: 33.0X

Citation

Forsythe, George E. Second order determinants of Legendre polynomials. Duke Mathematical Journal 18 (1951), no. 2, 361--371. doi:10.1215/S0012-7094-51-01827-3. http://projecteuclid.org/euclid.dmj/1077476566.


Export citation